Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

60 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY
Ferrari G, Salminen P (2016)
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756 OA
Optimal entry to an irreversible investment plan with non convex costs
de Angelis T, Ferrari G, Martyr R, Moriarty J (2016) Center for Mathematical Economics Working Papers; 566.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729 OA
A solvable two-dimensional singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 561.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731 OA
On an optimal extraction problem with regime switching
Ferrari G, Yang S (2016) Center for Mathematical Economics Working Papers; 562.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750 OA
Controlling public debt without forgetting Inflation
Ferrari G (2016) Center for Mathematical Economics Working Papers; 564.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904753 OA
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
de Angelis T, Ferrari G (2016) Center for Mathematical Economics Working Papers; 565.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Exact relation between singular value and eigenvalue statistics
Kieburg M, Kösters H (2016)
RANDOM MATRICES-THEORY AND APPLICATIONS 5(4): 1650015.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901045
Singular-degenerate Multivalued Stochastic Fast Diffusion Equations
Gess B, Röckner M (2015)
Siam Journal on Mathematical Analysis 47(5): 4058-4090.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES
De Angelis T, Ferrari G, Moriarty J (2015)
SIAM Journal on Control and Optimization 53(3): 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
On an integral equation for the free-boundary of stochastic, irreversible investment problems
Ferrari G (2015)
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450 OA
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2015) Center for Mathematical Economics Working Papers; 485, Version February 2015.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2014)
Bulletin des Sciences Mathématiques 138(3): 440-455.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528 OA
A non convex singular stochastic control problem and its related optimal stopping boundaries
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 508.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis
De Angelis T, Ferrari G (2014)
Stochastic Processes and their Applications 124(12): 4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem
Chiarolla MB, Ferrari G (2014)
SIAM Journal on Control and Optimization 52(2): 1048-1070.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544 OA
On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment
de Angelis T, Federico S, Ferrari G (2014) Center for Mathematical Economics Working Papers; 509.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685 OA
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary
Ferrari G, Salminen P (2014) Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687 OA
A solvable two-dimensional degenerate singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 531.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901463 OA
Radner Equilibria under Ambiguous Volatility
Beißner P (2013) Center for Mathematical Economics Working Papers; 493.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674083 OA
A Stochastic Reversible Investment Problem on a Finite-Time Horizon: Free Boundary Analysis
de Angelis T, Ferrari G (2013) Center for Mathematical Economics Working Papers; 477.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung